Translator Disclaimer
2018 The log-convexity of $r$-derangement numbers
Feng-Zhen Zhao
Rocky Mountain J. Math. 48(3): 1031-1042 (2018). DOI: 10.1216/RMJ-2018-48-3-1031

Abstract

This paper focuses on the log-convexity of the sequence $\{D_r(n)\}_{n\ge r}$ of $r$-derangement numbers, where $r\ge 2$ is a positive integer. We mainly prove that $\{D_2(n)\}_{n\ge 2}$ and $\{D_3(n)\}_{n\ge 7}$ are log-convex. In addition, we also show that $\{\sqrt {D_2(n)}\}_{n\ge 2}$ and $\{\sqrt [3]{D_3(n)}\}_{n\ge 7}$ are log-balanced.

Citation

Download Citation

Feng-Zhen Zhao. "The log-convexity of $r$-derangement numbers." Rocky Mountain J. Math. 48 (3) 1031 - 1042, 2018. https://doi.org/10.1216/RMJ-2018-48-3-1031

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917362
MathSciNet: MR3835586
Digital Object Identifier: 10.1216/RMJ-2018-48-3-1031

Subjects:
Primary: 05A20, 11B73, 11B83

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top